# SDR DALA2025041102821

- Difficulty date: April 9, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,611 hours, 40,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

-AD- FUEL LEAK FOUND DURING INSPECTION OF THE LH WING AFT LOWER SKIN DOUBLER AT XRS=164. CONTACT LIAISON ENG FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT AA #FE5720-011.03. ALL REPAIRS C/W PER ERA 622371-14AD. RII C/W [DELTA QC5223]. (LP #0903374)
